# SDR YENA20160921835

- Difficulty date: September 21, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N266JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000054
- Aircraft time: 27,640 hours, 17,146 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Frame 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO DOOR AFT FINGER DOUBLER AT FRAME 24, 13.5 INCHES AFT.  REMOVED AND REPLACED THE FINGER DOUBLER IAW SRM 51-10-03.  FOUND TO BE OUT OF LIMITS IAW SRM 51-75-16.
